RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Smolyanova, Margarita Olegovna

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:375
Abstract pages:1491
Full texts:462
References:94

http://www.mathnet.ru/eng/person8800
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:smolyanova.m-o
https://mathscinet.ams.org/mathscinet/MRAuthorID/330406

Publications in Math-Net.Ru
2015
1. M. O. Smolyanova, “Hilbert supports of measures on locally convex spaces”, Russ. J. Math. Phys., 22:4 (2015),  550–552  mathnet  mathscinet  isi  scopus
1996
2. L. Accardi, O. G. Smolyanov, M. O. Smolyanova, “Change of variable formulas for infinite-dimensional distributions”, Mat. Zametki, 60:2 (1996),  288–292  mathnet  mathscinet  zmath; Math. Notes, 60:2 (1996), 212–215  isi
1995
3. M. O. Smolyanova, “A continuously differentiable discontinuous function on the space $D$”, Izv. RAN. Ser. Mat., 59:5 (1995),  197–202  mathnet  mathscinet  zmath; Izv. Math., 59:5 (1995), 1077–1082  isi
4. M. O. Smolyanova, “Stochastic approximation of Banach-valued random variables with smooth distributions”, Mat. Zametki, 58:3 (1995),  425–444  mathnet  mathscinet  zmath; Math. Notes, 58:3 (1995), 970–982  isi
1994
5. O. G. Smolyanov, M. O. Smolyanova, “Transformations of Feynman integral under some nonlinear transformations of the phase space”, TMF, 100:1 (1994),  3–13  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 100:1 (1994), 803–810  isi
1993
6. M. O. Smolyanova, “Infinitely differentiable discontinuous functions on the space $D'$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1993, 1,  49–52  mathnet  mathscinet  zmath
1992
7. O. G. Smolyanov, M. O. Smolyanova, “Shifts of Feynman measure along vector fields”, Mat. Zametki, 52:3 (1992),  154–156  mathnet  mathscinet  zmath; Math. Notes, 52:3 (1992), 990–992  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019